# SDR FDEA20190320640

- Difficulty date: March 15, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 44 LEFT SPLICE FITTING   FOUND CRACK BETWEEN STATION 5-113 TO 1541 AS MARKED CRACKED SPLICE FITTING AT LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON   44 LEFT BETWEEN STATION 5-113 TO 1541 REMOVED AND REPLACED AS PER SRM 51-33-01-0G.   SPLICE FABRICATED AS PER DRAWING A5A 7116 REVISION D. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
